# SDR ASAA2019040938933

- Difficulty date: March 13, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,525 hours, 13,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL STA 294 TO 312 LBL10 HAS SPOT OF CORR. GROUNDED - YES. REPAIRED DAMAGE TO INTERCOSTAL UPPER CHORD IAW ASA EA 800 53EA 21379 W 2 O .080 R .028 L 3 D .052.
